MathSciNet Relay Station
MathSciNet bibliographic data
MR1981612 32S25 (14B05 14J17)
Neumann, Walter D.; Wahl, Jonathan Universal abelian covers of quotient-cusps. Math. Ann. 326 (2003), no. 1, 75–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement